# SDR AC2A2020020713901

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 8,466 hours, 15,969 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: 3G6521V00451
- Part serial: 3225
- Condition: Unbonded
- Location: Igb
- Part time: 3,698 hours, 6,637 cycles
- Component: Gear Box, Agusta
- Component part number: 3T6521A00149
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERMEDIATE GEARBOX (IGB) CHIP DETECTOR HAS ROTATIONAL MOVEMENT AT THE PIN FOLLOWER RETAINING RING COLLAR.
